New York Journal of Mathematics
Volume 20 (2014) 27-33


Jonah Leshin

On infinite class field towers ramified at three primes

view    print

Published: January 16, 2014
Keywords: Class field tower, ramification theory, root discriminant
Subject: 11R29, 11R37

For a prime l≧ 3, we construct a class of number fields with infinite l-class field tower in which only l and two other primes ramify. As an application, we find an S3 number field with infinite 3-class field tower with smallest known (to the author) root discriminant among all S3 fields with infinite 3-class field tower.

Author information

151 Thayer Street, Providence, RI 02906